# SDR CALA2024120503020

- Difficulty date: October 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 148N11031
- Condition: Corroded
- Location: Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INTERNAL SURROUND STRUCTURE HAS SEVERAL AREAS OF CORROSION FWD, AFT & O/B.
